# SDR AALA201704259031

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 17,547 hours, 2,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPAS105
- Part serial: 2199
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3L EPAS TEST FAILED. IAW AMM 52-12-24, 3L DOOR EPAS BACKUP BATTERY PACK WAS R & R. TESTED OK. OK FOR SERVICE.
